Avelox Avelox, Antibiotic, Dizziness, Nausea, Low Potasium
Posted over a year ago
i would like to know if anyone had any reactions to avelox iv and ongoing side effects.
Cyn89 - Avelox gave me severe nausea, dizziness, much vomiting. I felt very weak and couldn't function. I have been off it one day. my doctor switched me to a different antibiotic. I am already beginning to feel better. It is probably not the same for everyone, but I will never touch the stuff again.
Zebra6459 - yes it is a very bad medication if u have low potasium/or on water pills..or have high sensativity....and it is very widely used...the way i understand it if it works it's fantastic but the down side is nerve damage or anaphylotic shock..(and ur symptems)...u must report ur reactions to the fda...i had the IV and within minutes went into anaphylotic shock...if i wasn't in the hosp...i wouldn't be here right now..it took all of 20 sec..(and me making the nurse understand by pointing at IV..i was unable to talk by this time). very scary situation...u should make sure the doctor notifies the appropiate people(they have to report adverse reactions)..i still have such pain i am on pain meds..and it's been 7 mos..curious if u r or experienced any pain...and the location of the pain...am very glad u stopped this medication...and hope u r feeling better...please let me know how soon these reactions started after taking oral pills...how long u were on it ect...thank u for ur input and please stay healthy..also why were u prescribed this medication? thank you....feel better..<3